# SDR DALA2023012400585

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 82,003 hours, 10,762 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Location: L3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR LOCATIONS 3L MSG.   FOUND DOOR SLIDE PRESSURE MSG OF FAP.  ALL PRESSURES FOR DOOR 3L FOUND GOOD. CYCLED CID 1 & 2 RESET AND DOORS AND SLIDES INDICATION MSG CLEARED.
